EconPapers    
Economics at your fingertips  
 

Time series characteristics and the widths of judgemental confidence intervals

Marcus O'Connor and Michael Lawrence

International Journal of Forecasting, 1992, vol. 7, issue 4, 413-420

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(92)90026-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:7:y:1992:i:4:p:413-420

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:intfor:v:7:y:1992:i:4:p:413-420